# SDR AALA20001362

- Difficulty date: August 21, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N1447L
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11456
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6459951
- Condition: Defective
- Location: Acm Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

DFW - FLT 1446 - AT 1235Z, FL250, HAD A BURNING SMELL IN COCKPIT.  LASTED ABOUT 30 SECONDS, THEN DISSIPATED.  REOCCURRED, DECLARED EMERGENCY AND LANDED DFW WITHOUT FURTHER PROBLEMS.  REPLACED LEFT PACK RECIRCULATING FAN.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
